... treatment rather than temporary treatment.
please advice me and give me suggestion
You really need to see a Gastroenterologist. He/She can do tests to find out what is causing this. This is not normal, and taking Dulcolax for five years is no answer.I even would go so far as not suggesting a medication till you have these tests.
I know you will feel so much better as you reach out and get your life back.
hi,r u takind other medications?or did u go on any medications 5 years ago.i have not been able to have a bowel movement on my own either.but,i think its from going on chanix 2 months ago and lupron 6 months ago.have u seen a gastrointestinal doctor?matter of fact i took dulcolax bout 8 hours ago and a dose or marolax yesturday and today.havnt gone yet.but i have had tests.ur not suppose to tke laxatives for a long time.ur body can get independant on it.well,i mean ur bowel.i have been in the health care feild for 15 years.i wish u luck.u should really c a gastrointestinal doctor. ty,cindy
- Dulcolax Information for Consumers
- Dulcolax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dulcolax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2011 • 4 answers
I need help please. I am addicted to Dulcolax. I always have suffered constipation problems. I have?
Posted 27 May 2011 • 1 answer
Posted 25 Jun 2011 • 1 answer
Posted 24 May 2014 • 2 answers
Posted 8 Dec 2014 • 3 answers